Journal of Nonlinear Mathematical Physics

Volume 23, Issue 4, September 2016, Pages 544 - 562

A discrete negative AKNS equation: generalized Cauchy matrix approach

Authors
Song-lin Zhao
Department of Applied Mathematics, Zhejiang University of Technology Hangzhou, 310023, Zhejiang, P.R. China, songlinzhao@zjut.edu.cn
Received 19 June 2016, Accepted 26 August 2016, Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2016.1237201How to use a DOI?
Keywords
discrete negative AKNS equation, solution, continuum limit, reduction
Abstract

Generalized Cauchy matrix approach is used to investigate a discrete negative Ablowitz–Kaup–Newell–Segur (AKNS) equation. Several kinds of solutions more than multi-soliton solutions to this equation are derived by solving determining equation set. Furthermore, applying an appropriate continuum limit we obtain a semidiscrete negative AKNS equation and after a second continuum limit we derive the nonlinear negative AKNS equation. The reductions to discrete, semi-discrete and continuous sine-Gordon equations are also discussed.

Copyright
© 2016 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
23 - 4
Pages
544 - 562
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2016.1237201How to use a DOI?
Copyright
© 2016 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Song-lin Zhao
PY  - 2021
DA  - 2021/01
TI  - A discrete negative AKNS equation: generalized Cauchy matrix approach
JO  - Journal of Nonlinear Mathematical Physics
SP  - 544
EP  - 562
VL  - 23
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2016.1237201
DO  - https://doi.org/10.1080/14029251.2016.1237201
ID  - Zhao2021
ER  -